# SDR MASA2017040812726

- Difficulty date: April 8, 2017
- Submitted: April 9, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 33,058 hours, 26,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 CEILING FLOOD LIGHT INOP.  PLACED ON MEL.
